# SDR 01FDEA00454

- Difficulty date: June 18, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: BAC1498138
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 838  WHILE WORKING N0301 FND CRACK EMANATING FROM OPEN HOLE AT BS 460, STR 3 L/H.  **  S/D  **  R&R STRING PER FEDEX SRM 53-10-3, 51-20-151, 53-10-3.
